按条件检索“354”条记录

已选条件: 出版年: 2013 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. A NEW ENERGY-CONSERVED S-FDTD SCHEME FOR MAXWELL\\\'S EQUATIONS IN METAMATERIALS SCOPUS SCIE

作者:WANSHAN LI;DONG LIANG;YANPING LIN

作者机构:[Li, W] The School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Liang, D] Department of Mathematics and Statistics, York University, Toronto, ON, M3J 1P3, Canada, The School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Lin, Y] Department of Applied Mathematics, The Hong Kong Polytechnic University, Kowloon, Hong Kong, Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, AB T6G 2G1, Canada

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.4,775-794

WOS被引数:10

资源类型:期刊论文

WOS:000324354200002

2. 风险投资亏损的P-推理发现与应用

作者:于秀清;徐凤生;史开泉;

作者机构:[于秀清;徐凤生;史开泉]德州学院数学系;[于秀清;徐凤生;史开泉]山东大学数学与系统科学学院

来源:计算机科学,Computer Science,2013,Issue.08,227-232

资源类型:期刊论文

3. A component-based Eulerian-Lagrangian formulation for multicomponent multiphase compositional flow and transport in porous media EI SCOPUS SCIE

作者:Wang, H.;Zhao, W.;Espedal, M.S.;Telyakovskiy, A.S.

作者机构:[Wang, H] Department of Mathematics, University of South Carolina, Columbia, SC 29208, United States;[ Zhao, W] School of Mathematical Sciences, Shandong University, Jinan, Shandong 250100, China;[ Espedal, M.S] Department of Mathematics, University of Bergen, Johs. Brunsgt. 12, N-5007, Bergen, Norway;[ Telyakovskiy, A.S] Department of Mathematics and Statistics, University of Nevada, Reno, NV 89557, United States

来源:SIAM Journal on Scientific Computing,SIAM JOURNAL ON SCIENTIFIC COMPUTING,2013,Vol.35,Issue.2,B462-B486

WOS被引数:4

资源类型:期刊论文

WOS:000318404100037

4. On Some Problems of Difference Functions and Difference Equations SCOPUS SCIE

作者:Zhang, Xiao-Bin; Yi, Hong-Xun

作者机构:[Zhang, Xiao-Bin] Civil Aviat Univ China, Coll Sci, Tianjin 300300, Peoples R China.; [Yi, Hong-Xun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2013,Vol.36,Issue.4,1127-1137

资源类型:期刊论文

WOS:000325587000022

5. 亚纯函数差分多项式的值分布

作者:赵岗;张克玉;

作者机构:[赵岗]齐鲁师范学院数学系;[张克玉]山东大学数学学院

来源:贵州大学学报(自然科学版),Journal of Guizhou University(Natural Science),2013,Issue.03,1-3

资源类型:期刊论文

6. 基于LMI的时滞电力系统双层广域阻尼控制 CSCD SCOPUS

作者:罗珂;吕红丽;霍春岭;冯俊娥

作者机构:[罗珂] 山东建筑大学信息与电气工程学院, 济南, 山东 250101, 中国.;[吕红丽] 山东建筑大学信息与电气工程学院, 济南, 山东 250101, 中国.;[霍春岭] 山东建筑大学信息与电气工程学院, 济南, 山东 250101, 中国.;[冯俊娥] 山东大学数学学院, 济南, 山东 250100, 中国

来源:电力系统保护与控制,Dianli Xitong Baohu yu Kongzhi/Power System Protection and Control,2013,Vol.41,Issue.24,16-22

资源类型:期刊论文

7. 中药配伍系统(CSCMM)的复杂网络拓扑特征分析 CSCD

作者:罗朝阳;朱志强;吴建良

作者机构:[罗朝阳] 昌吉学院数学系, 昌吉, 新疆 831100, 中国.;[朱志强] 山东大学数学学院, 济南, 山东 250100, 中国.;[吴建良] 山东大学数学学院, 济南, 山东 250100, 中国

来源:数学的实践与认识,Mathematics in Practice and Theory,2013,Vol.43,Issue.10

资源类型:期刊论文

8. Choquet期望,最大(最小)期望和推广的Peng\\\'s g-期望(英文)

作者:胡锋;

作者机构:[胡锋]曲阜师范大学数学科学学院,山东大学数学学院

来源:数学进展,2013,Issue.04,542-550

资源类型:期刊论文

9. On higher moments of Fourier coefficients of holomorphic cusp forms II SCOPUS SCIE

作者:Lu, Guangshi

作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:MONATSHEFTE FUR MATHEMATIK,2013,Vol.169,Issue.3-4,409-422

资源类型:期刊论文

WOS:000314843500010

10. 内P-推理与系统故障判断恢复 CSCD

作者:张环理;李小朝;史开泉

作者机构:[张环理] 山东大学数学学院, 济南, 山东 250100, 中国.;[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国.;[李小朝] 黄淮学院数学科学系, 驻马店, 河南 463000, 中国

来源:数学的实践与认识,Mathematics in Practice and Theory,2013,Vol.43,Issue.15

资源类型:期刊论文

11. Total coloring of planar graphs without adjacent chordal 5-cycles SCOPUS SCIE

作者:Tian, Jingjing; Wang, Huijuan; Wu, Jianliang

作者机构:[Tian, Jingjing] Shaanxi Univ Technol, Sch Math & Comp Sci, Hanzhong 723000, Peoples R China.; [Wang, Huijuan; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.91,13-23

WOS被引数:4

资源类型:期刊论文

WOS:000320892500002

12. A superfast-preconditioned iterative method for steady-state space-fractional diffusion equations SCOPUS SCIE

作者:Wang, Hong; Du, Ning

作者机构:[Wang, Hong; Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2013,Vol.240,49-57

WOS被引数:44

资源类型:期刊论文

WOS:000316735700004

13. Connected dominating sets in wireless ad hoc and sensor networks - A comprehensive survey EI SCOPUS SCIE

作者:Jiguo Yu;Nannan Wang;Guanghui Wang;Dongxiao Yu

作者机构:[Yu, J] School of Computer Science, Qufu Normal University, Rizhao, Shandong 276826, China, Key Laboratory for Intelligent Control Technique of Shandong Province, Rizhao, Shandong 276826, China;[ Wang, N] School of Computer Science, Qufu Normal University, Rizhao, Shandong 276826, China;[ Wang, G] School of Mathematics and System Science, Shandong University, Jinan, Shandong 250100, China;[ Yu, D] Department of Computer Science, University of Hong Kong, Pokfulam Road, Hong Kong, Hong Kong

来源:Computer communications,COMPUTER COMMUNICATIONS,2013,Vol.36,Issue.2,121-134

WOS被引数:55

资源类型:期刊论文

WOS:000314445700001

14. 内P-推理信息恢复与属性潜藏推理发现 CSCD

作者:赵树理;吴松丽;史开泉

作者机构:[赵树理] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国.;[吴松丽] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2013,Vol.40,Issue.4,209-213

资源类型:期刊论文

15. X_P-信息与它的特征

作者:刘道广;张环理;李豫颖;

作者机构:[刘道广]山东大学数学学院;[张环理]驻马店职业技术学院信息工程系;[李豫颖]宁德师范学院计算机与信息工程系

来源:河南教育学院学报(自然科学版),2013,Issue.03,12-17

资源类型:期刊论文

16. A Robust Optimization Approach to Emergency Vehicle Scheduling EI SCOPUS SCIE

作者:Rong, Xiao-Xia; Lu, Yi; Yin, Rui-Rui; Zhang, Jiang-Hua

作者机构:[Rong, Xiao-Xia; Lu, Yi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yin, Rui-Rui; Zhang, Jiang-Hua] Shandong Univ, Sch Management, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2013,Vol.2013

WOS被引数:2

资源类型:期刊论文

WOS:000328045800001

17. On decomposable measures constructed by using stationary fuzzy pseudo-ultrametrics EI SCOPUS SCIE

作者:Dong Qiu;Wei Zhang;Cheng Li

作者机构:[Qiu, D] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Zhang, W] College of Mathematics and Physics, Chongqing University of Posts and Telecommunications, Nanan, Chongqing, 400065, China;[ Li, C] School of Mathematics, Shandong University, Jinan, Shandong, 250100, China

来源:International journal of general systems,INTERNATIONAL JOURNAL OF GENERAL SYSTEMS,2013,Vol.42,Issue.4,395-404

WOS被引数:10

资源类型:期刊论文

WOS:000315676500006

18. A maximum principle for fully coupled forward-backward stochastic control systems with terminal state constraints SCOPUS SCIE

作者:Ji, S.;Wei, Q.

作者机构:[Ji, S] Institute for Financial Studies, Shandong University, Jinan 250100, China, Institute of Mathematics, Shandong University, Jinan 250100, China;[ Wei, Q] School of Mathematics and Statistics, Northeast Normal University, Changchun 130024, China, Institute of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Mathematical Analysis and Applications,JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2013,Vol.407,Issue.2,200-210

WOS被引数:10

资源类型:期刊论文

WOS:000321880600003

19. A Fractional Anomalous Diffusion Model and Numerical Simulation for Sodium Ion Transport in the Intestinal Wall SCOPUS SCIE

作者:Yu, Bo; Jiang, Xiaoyun

作者机构:[Yu, Bo; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ADVANCES IN MATHEMATICAL PHYSICS,2013

WOS被引数:8

资源类型:期刊论文

WOS:000323056400001

20. Notes on Hamiltonian Graphs and Hamiltonian-Connected Graphs SCOPUS SCIE

作者:Gao, Yunshu; Li, Guojun; Yan, Jin

作者机构:[Gao, Yunshu] Ningxia Univ, Sch Math, Yinchuan 750021, Peoples R China.; [Li, Guojun; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2013,Vol.109,405-414

资源类型:期刊论文

WOS:000320210200030

共 18 页, 354 条记录

TOP